# SDR DL757080391

- Difficulty date: March 18, 2008
- Submitted: March 20, 2008
- Operation: Air carrier
- Aircraft: N633DL
- Make and model: Boeing 757232
- Aircraft serial: 23614
- Aircraft time: 67,546 hours, 31,639 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141N33131
- Condition: Scratched
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCRATCH IN FUSELAGE SKIN, FS440, STR6L TO 7L.  CUT OUT DAMAGE AND INSTALLED REPAIR DOUBLER AND TRIPLER.
